Addiction: Substance Abuse Community
72 hrs
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

72 hrs

So i decided to get off the methadones.its been 72 hrs since last dose. Restless legs..& no sleep because of it. just wondering how much longer till the worst is over?
12 Comments Post a Comment
Blank
1827057_tn?1394665743
did you let your doctor know before you quit the methadone?
Blank
Avatar_f_tn
No im not prescribed them. Took them to get off 30's.
Blank
Avatar_m_tn
Keep it up..stay strong and pull through this
Blank
1827057_tn?1394665743
You are pregnant aren't you.You really need to consult your doctor before going any farther with this
Blank
Avatar_m_tn
High if you havent been on them long ...not to high of dose you can get threw the physical stuff in 10 to 14 days for most that use it like you have it is about a month till your better .....do yourself a favor and keep your use light it makes a big difference in your withdrawal ........Gnarly
Blank
470217_tn?1360568961
Are you pregnant???? Please don't do this. Tell your doctor everything. Trust them in this situation, please.
Blank
3197167_tn?1348972206
I know you are scared but I truly don't think you understand the danger to your baby.  You mentioned you had a dr's appt soon; have you been yet?
You took yourself off percs just a few mos ago while pg right? and you said you are only on the 5 mg of methadone if I got it right?  Because the placenta is attached to YOU and the baby's birth weight is so much less....the baby is actually feeling all this narcotic w/drawal and weaning that you are feeling MORE than you; and I think you said previously that you have been cramping and experiencing w/drawals.

I'm WAYYY worried about you and your wee one.  If you can find the courage to tell your dr. NOW.....then the road ahead will be safer and smoother.  If you decide NOT to tell and keep weaning yourself against all the advice you keep getting....they will drug test your baby anyway and the consequences will be MUCH worse for you. Child services is reqd by law to intervene.  You can prevent so much heartache by being honest right now.
PLEASE do this....I do know you feel bad, scared, and many other emotions....but for your safety, the baby's safety and in order to be able to keep your wee one after you deliver.....you must get honest....
Please tell your dr. about taking yourself off the percs and what you have been doing w/this methadone w/drawal on your own.....it will HELP you not harm you~  Love yourself enough....it will be o.k.
Blank
2107676_tn?1388977459
Hi and I hope you are okay.  I am just wondering why you decided to go cold turkey?  Did your doctor advise you to do this?
Blank
Avatar_f_tn
If you're pregnant you must talk to your doctor.  My friend was only taking 5-10 mg of methadone a day when she got pregnant and her doctor told her that she would miscarry her baby if she withdrew from methadone.  Her doctor told her that the baby would not survive the stomach cramping that comes with withdrawals from that drug.  The substance itself is not as dangerous as trying to come off of it while pregnant.  Please call your doctor and tell them...they will always look out for your baby and yourself before they pass judgment about your habit.
Blank
470217_tn?1360568961
That makes sense...the stomach cramping thing. That's why castor oil induces labor. :(
Blank
Avatar_f_tn
Thanks everyone for your advice . I'm not used to getting any. I gave in & took some yesterday i felt so bad physically &guilty . i know i need to tell my dr. i just never thought it would be this hard. I didn't think i was addicted to them thought i could just quit i was deff. wrong seems to me they are worse than percs. cuz the half life is so long. geez idk just so many emotions & thoughts & my depression has kicked in overtime. I will try to make myself call &tell my dr. Tmrw just don't know what to say. Thanks again everyone. sincerely i mean it. i feel so alone right now. please keep me & my babies in prays.
Blank
2107676_tn?1388977459
You have to phone your doctor ASAP. If you were feeling bad physically, you can only imagine how bad your baby was feeling.  You don't have a choice here.  You need help right away.  Stay on the methadone and talk with your doctor.  Actually get a new doctor who is educated on methadone and pregnancy.  You can't stop them now and it sounds like you know it.   Please don't put your baby through anymore or yourself for that matter.  There are many, many addicted Mom's who doctors have helped through this successfully.  
No more stressing just get some help right away.  We want the best for you and your baby.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
1827057_tn?1397523877
Blank
ricart70
IN
4810126_tn?1395030098
Blank
EvolverU
Boston, MA
480448_tn?1397235344
Blank
nursegirl6572
PA
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
5347058_tn?1381192026
Blank
ariley13
Boston, MA